# SDR SIMA201017501

- Difficulty date: June 22, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 25,018 hours, 23,934 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 368192111
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3310 THE CAPTAIN REPORTED THAT AFTER TAKEOFF FROM DFW, RECEIVED A RUDDER SYSTEM 1 AND 2 FAIL AND AUTOPILOT FAIL MESSAGE.  THE CAPTAIN ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PRESSURE SWITCH NR 2 IAW EMB-145 AMM 27-23-04.  THE OPERATIONAL CHECK AND LEAK CHECK WAS GOOD.  NO MESSAGE NOTICED.  THE AUTOPILOT OPERATIONAL CHECKS WERE GOOD IAW AMM 22-11-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
